Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Nov 5, 2021, 5:45 AM EDT for Miami-Dade County, Florida. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2021, 5:45 AM EDT (09:45 UTC)
- Expired
- Nov 5, 2021, 6:45 AM EDT
- In force
- 60 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 40
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 31 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.8 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 612 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
807
WWUS82 KMFL 050945
SPSMFL
Special Weather Statement
National Weather Service Miami FL
545 AM EDT Fri Nov 5 2021
FLZ074-173-051045-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
545 AM EDT Fri Nov 5 2021
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 645 AM EDT...
At 544 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Marlins Park, or over Miami, moving northeast at 15 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South Miami,
Surfside, Miami Gardens, Virginia Key, North Miami, North Miami
Beach, Aventura, Sunny Isles Beach, Opa-Locka, Miami Springs, Miami
Shores, North Bay Village, West Miami, El Portal and Gladeview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2568 8011 2570 8033 2595 8027 2594 8005
TIME...MOT...LOC 0944Z 208DEG 15KT 2577 8023
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
FellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Nov 5, 3:05 AM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Nov 5, 3:05 AM EDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Miami FL
305 AM EDT Fri Nov 5 2021
..STRONG TO SEVERE STORMS POSSIBLE ACROSS SOUTH FLORIDA TODAY...
.SHORT TERM (Today through Saturday)...
Model solutions and sfc analyses data depict a complex synoptic
setup unfolding over the eastern GOMEX and the southern half of the
peninsula. Ensembles and HRRs show a broad sfc low developing just
west of Tampa and getting fairly close to our NW areas. Models push
this low into the northern half of the peninsula and then migrating
NE into the eastern coastal waters of the state by Saturday.
Meanwhile, upper level dynamic support looks a little better for
this afternoon as a local jet moves through the central portions of
the peninsula. This will further enhance lifting and divergence
aloft, which will then translate into more favorable conditions for
stronger and longer-lasting cells. At the sfc, a frontal boundary is
expected to move into SoFlo today as its parent mid level trough
moves into the eastern seaboard. Latest models keep the boundary
lingering over the area as a semi-stationary front through the
overnight hours, then finally pushing south and into the Florida
Keys by Saturday morning.
The described synoptic scenario will result in a rather wet and
potentially convective weather pattern for the next 24 hours with
best chances for strong, or even a few severe cells this afternoon
and early evening. Latest MFL and model sounding data suggest PWATs
likely reaching 2 inches or higher today, along with increasing
moisture advection from the Caribbean as winds veer to the SE as a
result of the aforementioned low and the approaching sfc boundary.
Potential for urban flooding will surely be a concern, especially in
locations where training of storms could bring several consecutive
bouts of heavy rain.
In addition, with the aforementioned dynamic support aloft, modest
bulk shear values, and adequate lapse rate profiles, can not rule
out the possibility of a tornadic storm or two during the peak of
the event. SoFlo remains under a marginal risk for severe weather
through the evening hours.
In terms of coastal concerns, a coastal flood statement remains in
effect as the King Tides will combine with a NE swell to increase
the potential for localized minor coastal flooding through
Saturday.
Once the front/low/upper jet clear the area sometime by Saturday
late morning to early afternoon, lingering moisture may still
provide enough fuel for isolated to scattered showers. Then, a drier
and cooler air mass is expected to descend upon the region beginning
Saturday afternoon and evening. This will cool down a bit afternoon
highs, mainly upper 70s to near 80, or about 5-6 degrees cooler
compared to this afternoon.
.LONG TERM...
Saturday Night through Friday
The second half of the weekend will feature gusty north/
northwesterly flow in the wake of a passing cold front, with winds
gradually shifting to more of a northeasterly component by the
middle of the week. High pressure will build in early next week,
resulting in a much drier air mass along with cooler temperatures.
High temperatures early next week will generally range from the
upper 70s to the lower 80s across most of the region. Low
temperatures in the early morning hours of Sunday and Monday will
be the coolest of the season so far as they will drop into the
lower to mid 50s across Glades and Hendry Counties to the lower to
mid 60s across portions of the east coast.
As winds gradually veer to more of a east/northeasterly component
towards the middle of the week, temperatures across the region will
slowly begin to return to seasonable values. This will also allow
for a slow and gradual moisture return as well, which will introduce
a slight chance for showers back into the forecast for the middle to
end of next week, with the greatest preliminary rainfall chances
being towards the end of next week. High temperatures will gradually
trend upwards, as temperatures in the low to mid 80s can be expected
across the region.
&&
.AVIATION(06Z TAFS)...
Overnight convection over the Collier coastal waters is now sliding
into the coastline and will continue to affect APF through the rest
of the morning hours. AMDS and TEMPOS will likely be necessary for
APF as the event progresses. Weather activity should pick up late
this morning and into the afternoon hours, with widespread RA/TS
expected today. Sub-VFR likely during the period, with IFR/LIFR
possible at any terminal directly impacted by convection. E to SE
wind flow outside convection.
&&
.MARINE...
Winds will gradually increase ahead of an approaching front, which
will move across the coastal waters late tonight and into Saturday
morning. Mostly SCEC winds are expected today and tonight, but SCA
level winds are likely for the offshore Collier county waters.
Advisory level seas may also be possible along the Atlantic Gulf
stream waters behind the front as northerly winds interact with the
gulf stream.
Widespread showers and scattered thunderstorms will develop today
over much of the coastal waters, with a concern for strong storms
developing ahead of the front. Some beach erosion is also possible,
mainly over east coast locations this weekend with the arrival of a
northerly swell.
&&
.BEACHES...
A moderate risk of rip currents is expected for the Palm Beaches
today due to a combination of a northerly swell and increasing
onshore flow. A larger NNE swell along with higher seas is expected
to reach the Atlantic coast during the weekend. This should result
in periods of high risk for rip currents over the Palm beaches, and
a moderate to high risk for Broward and Miami Dade. For the Collier
county beaches, a moderate risk of rip currents is likely for
Saturday behind the front.
Also, the King tides should also arrive this weekend. At this time,
the models are showing 0.3 to 0.5 feet above the forecast high
tides. This could lead to possible minor flooding along the usual
vulnerable coastal areas at times of high tide. Will continue to
monitor latest guidance as the week progresses.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 81 70 80 59 / 90 70 40 10
West Kendall 81 68 81 57 / 90 70 30 10
Opa-Locka 81 70 81 59 / 90 70 40 10
Homestead 81 68 80 58 / 90 70 40 10
Fort Lauderdale 81 70 79 59 / 90 70 40 10
N Ft Lauderdale 80 70 79 59 / 90 70 40 10
Pembroke Pines 81 69 79 57 / 90 70 40 10
West Palm Beach 80 68 78 57 / 90 70 40 10
Boca Raton 81 70 79 59 / 90 70 40 10
Naples 80 66 76 59 / 80 60 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...Small Craft Advisory from 2 AM EDT Saturday to 1 AM EST Sunday
for GMZ656-676.
&&
Today through Saturday and Aviation/Marine...AR
Saturday Night through Thursday...Bhatti
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Nov 5, 4:31 AM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 431 AM EDT Fri Nov 5 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 060245- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 431 AM EDT Fri Nov 5 2021 ...Palm Beaches: High Risk Of Rip Currents... ...A Few Strong Storms Possible through Tonight... ...Hazardous Marine Conditions Developing This Weekend... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a high risk of rip currents along the Palm Beaches and a moderate risk for the Broward beaches. Swim only at guarded beaches and heed the advice of the beach patrols. Thunderstorms: Scattered to numerous thunderstorms are expected today and this evening as a cold front moves across south Florida. Main concerns with this activity would be lightning strikes, strong wind gusts, and periods of heavy rainfall. Waterspouts: A few waterspouts are possible across the South Florida Coastal waters. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY The risk of rip currents is forecast to remain high for the rest of the weekend for the Palm Beaches. There may be a moderate risk of rip currents for the Collier county beaches on Saturday. Hazardous marine conditions for small craft are forecast to develop this weekend across portions of the South Florida waters behind the front. The greatest concern is for the Atlantic gulf stream waters and the offshore Collier county waters. Coastal Flooding will be possible along the Atlantic, especially during high tide on Saturday. Due to continued northeasterly swell along with King Tides, some minor coastal flooding will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Nov 5, 4:03 AM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Miami FL
403 AM EDT Fri Nov 5 2021
FLZ069-070-075-050900-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
403 AM EDT Fri Nov 5 2021
...A strong thunderstorm will impact portions of southeastern Collier
County through 500 AM EDT...
At 403 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Carnestown, or over Everglades City,
moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Chokoloskee, Everglades City, Plantation Island, Carnestown,
Copeland, Big Cypress National Preserve, Royal Palm Hammock, South
Blocks Golde, Sunniland, Fakahatchee Strand State Preserve, Picayune
Strand State Forest, Port Of The Island, Miles City, Cape Romano
Aquatic Preserve, Jerome and Deep Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2579 8130 2591 8161 2603 8162 2634 8138
2590 8096
TIME...MOT...LOC 0803Z 231DEG 14KT 2590 8137
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ARSpecial weather statement, Nov 5, 4:45 AM EDT, 1 hour before
Special Weather Statement
National Weather Service Miami FL
445 AM EDT Fri Nov 5 2021
FLZ073-074-173-050945-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
445 AM EDT Fri Nov 5 2021
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 545 AM EDT...
At 445 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Palmetto Bay, or near Kendall, moving
north at 15 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South Miami,
Surfside, Black Point, Virginia Key, Kendall, The Redland, North
Miami, Doral, Hialeah Gardens, Pinecrest, Miami Springs, Sweetwater,
Miami Shores, North Bay Village and West Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2551 8033 2555 8046 2587 8040 2589 8012
2570 8015 2563 8026
TIME...MOT...LOC 0845Z 200DEG 13KT 2562 8032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ARSpecial weather statement, Nov 5, 5:02 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Miami FL
502 AM EDT Fri Nov 5 2021
FLZ066-069>071-075-050930-
Coastal Collier County FL-Inland Broward County FL-Hendry FL-
Inland Collier County FL-Mainland Monroe FL-
502 AM EDT Fri Nov 5 2021
...A strong thunderstorm will impact portions of southern Collier and
southeastern Hendry Counties through 530 AM EDT...
At 502 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Carnestown, or near Everglades City,
moving northeast at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Everglades City, Plantation Island, Carnestown, Copeland, Hendry
Correctional, Big Cypress Seminole Reservation, Big Cypress National
Preserve, Royal Palm Hammock, Fakahatchee Strand State Preserve, Port
Of The Island, Miles City, Jerome and Deep Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2578 8123 2594 8164 2647 8114 2623 8085
TIME...MOT...LOC 0902Z 218DEG 20KT 2589 8130
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ARSpecial weather statement, Nov 5, 5:18 AM EDT, 27 minutes before
Special Weather Statement
National Weather Service Miami FL
518 AM EDT Fri Nov 5 2021
FLZ069-070-050945-
Coastal Collier County FL-Inland Collier County FL-
518 AM EDT Fri Nov 5 2021
...A strong thunderstorm will impact portions of south central
Collier County through 545 AM EDT...
At 518 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over
Chokoloskee, moving northeast at 15 mph.
HAZARD...Landspouts, winds in excess of 40 mph, and penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Chokoloskee, Everglades City, Plantation Island and Carnestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.
&&
LAT...LON 2597 8141 2589 8121 2575 8136 2578 8143
2579 8144 2579 8146
TIME...MOT...LOC 0918Z 218DEG 14KT 2578 8138
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
FellLocal storm report, Nov 5, 5:45 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
545 AM EDT FRI NOV 05 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM FLASH FLOOD 1 NE CORAL GABLES 25.74N 80.26W
11/05/2021 MIAMI-DADE FL TRAINED SPOTTER
RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE FALLEN DURING
THE LAST HOUR OVER THIS AREA. STORM SPOTTER REPORTED THE
INTERSECTION OF BIRD ROAD AND LE JEUNE ROAD HAS STANDING
WATER WHICH IS OVER THE CURB.
&&
EVENT NUMBER MFL2100064
BNBSpecial weather statement, Nov 5, 5:45 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
545 AM EDT Fri Nov 5 2021
FLZ074-173-051045-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
545 AM EDT Fri Nov 5 2021
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 645 AM EDT...
At 544 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Marlins Park, or over Miami, moving northeast at 15 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South Miami,
Surfside, Miami Gardens, Virginia Key, North Miami, North Miami
Beach, Aventura, Sunny Isles Beach, Opa-Locka, Miami Springs, Miami
Shores, North Bay Village, West Miami, El Portal and Gladeview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2568 8011 2570 8033 2595 8027 2594 8005
TIME...MOT...LOC 0944Z 208DEG 15KT 2577 8023
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FellThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 8:46 PM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Nov 4, 11:50 PM EDT | Special Weather Statement | MFL | Hendry | 25 min |
| Nov 5, 12:10 AM EDT | Special Marine Warning | MFL | 65 min | |
| Nov 5, 12:17 AM EDT | Special Marine Warning | MFL | 118 min | |
| Nov 5, 12:22 AM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Nov 5, 1:11 AM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| Nov 5, 1:23 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 37 min |
| Nov 5, 4:03 AM EDT | Special Weather Statement | MFL | Collier | 57 min |
| Nov 5, 4:45 AM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Nov 5, 4:51 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade | 24 min |
| Nov 5, 4:53 AM EDT | Special Marine Warning | MFL | 37 min | |
| Nov 5, 5:02 AM EDT | Special Weather Statement | MFL | Collier | 28 min |
| Nov 5, 5:09 AM EDT | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade, Monroe | 36 min |
| Nov 5, 5:10 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Miami-Dade | 25 min |
| Nov 5, 5:12 AM EDT | Special Marine Warning | MFL | 33 min | |
| Nov 5, 5:18 AM EDT | Special Weather Statement | MFL | Collier | 27 min |
| Nov 5, 5:23 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 37 min |
| Nov 5, 5:25 AM EDT | Special Marine Warning | MFL | 16 min | |
| Nov 5, 5:29 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Nov 5, 5:54 AM EDT | Special Weather Statement | MFL | Collier | 51 min |
| Nov 5, 6:03 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 117 min |
| Nov 5, 6:08 AM EDT | Special Marine Warning | MFL | 37 min | |
| Nov 5, 6:23 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 37 min |
| Nov 5, 6:38 AM EDT | Special Marine Warning | MFL | 67 min | |
| Nov 5, 6:43 AM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Nov 5, 6:46 AM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Nov 5, 6:53 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Nov 5, 6:56 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Nov 5, 7:27 AM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Nov 5, 7:39 AM EDT | Special Marine Warning | MFL | 51 min | |
| Nov 5, 7:41 AM EDT | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 8 days |
| Nov 5, 7:51 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 114 min |
| Nov 5, 8:04 AM EDT | Special Marine Warning | MFL | 26 min | |
| Nov 5, 8:12 AM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Nov 5, 8:19 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 56 min |
| Nov 5, 8:24 AM EDT | Special Marine Warning | MFL | 66 min | |
| Nov 5, 9:13 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 4 hr |
| Nov 5, 9:27 AM EDT | Special Marine Warning | MFL | 63 min | |
| Nov 5, 9:58 AM EDT | Areal Flood Advisory | MFL | Collier | 2 hr |
| Nov 5, 10:02 AM EDT | Special Marine Warning | MFL | 58 min | |
| Nov 5, 10:03 AM EDT | Special Marine Warning | MFL | 57 min | |
| Nov 5, 10:22 AM EDT | Special Marine Warning | MFL | 53 min | |
| Nov 5, 10:27 AM EDT | Special Marine Warning | MFL | 33 min | |
| Nov 5, 10:54 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Nov 5, 11:08 AM EDT | Special Marine Warning | MFL | 89 min | |
| Nov 5, 11:48 AM EDT | Special Marine Warning | MFL | 27 min | |
| Nov 5, 12:25 PM EDT | Special Weather Statement | MFL | Monroe | 35 min |
| Nov 5, 12:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| Nov 5, 12:59 PM EDT | Special Marine Warning | MFL | 46 min | |
| Nov 5, 1:29 PM EDT | Special Marine Warning | MFL | 91 min | |
| Nov 5, 1:42 PM EDT | Special Marine Warning | MFL | 48 min | |
| Nov 5, 1:56 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Nov 5, 2:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Nov 5, 2:02 PM EDT | Special Marine Warning | MFL | 28 min | |
| Nov 5, 2:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Nov 5, 3:54 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Nov 5, 5:11 PM EDT | Special Marine Warning | MFL | 49 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.